Doctor insights on:
Cause Of Prilosec Allergy
Sore throat, malaise, fatigue/last 5 days/every 3 weeks/no tonsils/neg strep/ENT says inflammation/take Prilosec/allergy shots/nasal sprays/no help?
?: chronic sinusitis with frequent flares of acute sinusitis, possible, more information is needed to reach a more accurate diagnosis, ask your allergist /immunologist for a evaluation, also what are the ingredients of the allergy shots you're on, and what phase/schedule, your allergist/immunologist would be able to address your problems better, check aaaai.org or acaai.org for an allergist in your area ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Will azithromycin cause lips to swell if mixed with Imodium,Prilosec or Zantac (ranitidine)?You can also view my other medication to help.Never had med allergy B4
ALLERGIC REACTION: you may be having an allergic reaction to the Azithromycin. You need to be examined promptly and have labs checked (Especially Eosinophil level) I normally would treat with a prednisone taper over 8 days. If symptoms worsen and you have difficulty breathing go to nearest ER. ...Read moreSee 1 more doctor answer
Please educate me on prilosec 40 mg. and its effect on other meds I take for lupus, FM, Allergies, n if any contraindication with pain meds? Thank you
Have had chronic allergies since I was young. I have acid reflux and post nasal drip pretty bad. Started prilosec, and nasacort (triamcinolone). Anything else to add?
Avoidance measures: In addition to a daily intranasal steroid spray like Nasacort, (triamcinolone) it is important to determine exactly what you could be sensitized to in order to practice appropriate avoidance measures which is a mainstay of allergy treatment. If medications and avoidance are not effective or not feasible allergen immunotherapy (allergy shots) could be an option as well. See an allergist for skin testing. ...Read more
I have allergies and my stomach over produces acid.I take 2 Claritin (loratadine) and 2 Prilosec a day. Allerigies and acid are causing a dry cough that is messing up my voice? I am fine besides that.What can I do
can chronic gastritis be caused by food allergies and or food sensitivities? ve been taking omeprazole for long, stil get acidity if stop, thanks
My son has silent reflux he has had a bad cough since i changed his formula should I use a formula with ha for allergies and he's on losec (omeprazole) 2 daily?
One pill of Prozac (fluoxetine) it was 20mg then I took two pills of omeprazole it was also 20mg then I took one pill of non drowsy allergy 10mg what to do now?
Nothing: There should not be a significant issue with this combination. ...Read more
Throat feels tight,on a liquid diet due to swallowing issues,have LPR/reflux/GERD/allergies..how long on omeprazole until I feel better?Saw ENT for dx
Response varies: The medication response varies, but within six weeks, a follow up appointment for reassessment can provide further guidance. Dose and adverse effects may be reviewed at that time. ...Read more
Does Prilosec cause liver damage? I have taken it for 5-6 years and am concerned about liver damage.
Does not cause this.: However, it might be time to start tapering off the "purple crack." often patients will be started on one of the ppi meds and no one ever thinks to stop it.... When pt's try to stop it they get rebound symptoms and find it difficult to quit. So... Decrease the medication by half for 2 weeks then decrease to every other day with the addition of ranitidine or Tums (calcium carbonate) as needed. Then stop. ...Read more
Could long term use of prilosec (3yrs) be the cause of erosive gastritis? due to not having enough acid vs. to much & therefore also cause gastritis.
Not likely: It is not likely that the Prilosec is associated with erosive gastritis. It is possible that a behavior,e.g. nonsteroidals, smoking, alcohol may have been continued, in spite of being on Prilosec - which was the risk factor. Prilosec, a proton pump inhibitor, is used to treat erosive gastritis, albeit at higher doses. ...Read more
Highly unlikely: It is very unlikely that any of the PPIs (proton pump inhibitors) like Prilosec can cause significant osteoporosis in a short time, if at all. There is some evidence that prolonged use can increase the risk of hip fractures, but this has not been substantiated in large studies. In any event, I would still recommend going out, just the three of us. ...Read moreSee 1 more doctor answer